# SDR 03060428

- Difficulty date: March 1, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N428FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3193
- System (JASC): 3350 · Emergency Lighting
- Part: Frame
- Part number: 9AR07373302
- Condition: Loose
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, THE CREW REPORTED THAT THE ROW 9 SECTION OF EMERGENCY FLOOR TRACK LIGHTING WAS INOPERATIVE. MAINTENANCE PERSONNEL RESECURED EMERGENCY LIGHT STRIP. OPERATIONAL CHECK GOOD.  AIRCRAFT RELEASED FOR CONTINUED SERVICE
